# SDR UHLA2014080700541

- Difficulty date: August 7, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 13,213 hours, 9,997 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL, FELT STRONG JOLT FROM LEFT SIDE OF THE ACFT.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  INSPECTED THE ACFT, NO DEFECTS NOTED WITH LANDING GEAR, NO EVIDENCE OF IMPACT WITH AN ANIMAL.
